MAUDE Adverse Event Report: KANEKA CORPORATION LIPOSORBER LA-15 SYSTEM; APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN PEDIATRIC PATIENTS

KANEKA CORPORATION LIPOSORBER LA-15 SYSTEM; APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN PEDIATRIC PATIENTS
Model Number LA-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fever (1858)
Date of Event 10/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A pediatric patient developed focal segmental glomerular sclerosis (fsgs) with steroid resistant nephrotic syndrome.A tunneled.Catheter for blood withdrawing was placed at right internal jugular vein on (b)(6) 2017 for commencing ldl-apheresis using.The liposorber la-15 system.The ldl-apheresis up to 9th on (b)(6) was conducted without any problem in out-patient basis.Since the patient had fever on the next day of 9th ldl-apheresis, she was admitted to the hospital for further examination and medication.Her wbc was 34200/microliter and the result of the blood culture was escherichia coli positive, which was found to become negative after administration of antibiotics.The 12th ldl-apheresis, the final session, on (b)(6) was over without any problem.The attending physician was planning to discharge the patient after removing the catheter.Mfr report #: 3002808904-2017-00005.

Brand Name
LIPOSORBER LA-15 SYSTEM
Common Device Name
APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN PEDIATRIC PATIENTS
Manufacturer (Section D)
KANEKA CORPORATION
2-3-18, nakanoshima, kita-ku,
osaka-city, osaka 530-8 288
JA  530-8288
MDR Report Key11635097
Report Number2435151-2021-00001
Device Sequence Number3684085
Product Code PBN
UDI-Device Identifier14993478010110
UDI-Public14993478010110
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2021
Report Date (Section F) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLA-15
Device Catalogue NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/13/2017
Event Location Hospital
Date Report to Manufacturer10/13/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age9 YR
Patient Weight30
Date Report Sent to FDA04/07/2021